# SDR SWAA2014040226767

- Difficulty date: March 19, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 35,523 hours, 20,745 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53024
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER STAB STATION 101.90 RIB FWD END OTBD SIDE CRACKED.  REPAIRED RIB IAW EA.
